# SDR SWIA20230130209

- Difficulty date: December 9, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 2,548 hours, 1,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066624001
- Condition: Damaged
- Location: Frm 76 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR CLIP P/N 170-66624-001 DAMAGED BETWEEN ST24L AND ST25L AT FRAME 76. (FILED CLOSED)REMOVED AND REPLACED SHEAR CLIP P/N 170-66624-001 BETWEEN ST24L AND ST25L AT FRAME 76 IN REF TO SRM 51-41-01, 51-41-02. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U. COMPLETED M-337.
